Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 64, NWS Des Moines, IA

April 2, 2007Franklin County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 2, 2007, 10:44 PM CDT for Franklin County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2007, 10:44 PM CDT (03:44 UTC)
Expired
Apr 2, 2007, 11:30 PM CDT
In force
46 min
Issued by
NWS Des Moines, IA
Area
Counties, with a storm outline in the text

County Franklin County, IA

The radar

The Des Moines radar (KDMX), 111 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 9:22 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.7 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
935 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 030344
SVRDMX
IAC069-030430-
/O.NEW.KDMX.SV.W.0064.070403T0344Z-070403T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1044 PM CDT MON APR 2 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 1130 PM CDT

* AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR IOWA FALLS...OR 43 MILES SOUTH OF MASON
  CITY...AND MOVING NORTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF FRANKLIN
  COUNTY...INCLUDING THE TOWN OF GENEVA.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 156 AND 166.

LARGE HAIL CAN CAUSE SERIOUS INJURY AND EXTENSIVE PROPERTY DAMAGE.
SEEK SAFETY IN A STURDY BUILDING...AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. 

LAT...LON 4269 9350 4255 9348 4257 9303 4291 9303

$$

KINNEY
2 follow-up statements
000 
WWUS53 KDMX 030406
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1107 PM CDT MON APR 2 2007

IAC069-030430-
/O.CON.KDMX.SV.W.0064.000000T0000Z-070403T0430Z/
FRANKLIN IA-
1107 PM CDT MON APR 2 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FRANKLIN
COUNTY UNTIL 1130 PM CDT...

AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 10 MILES NORTHWEST OF IOWA FALLS...OR 38 MILES
EAST OF FORT DODGE...MOVING NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTH OF HAMPTON BY 1130 PM CDT...

THE TOWNS OF POPEJOY...COULTER AND GENEVA ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 156 AND 166.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY AWAY FROM WINDOWS.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4269 9350 4255 9348 4257 9303 4291 9303

$$

KINNEY
000 
WWUS53 KDMX 030427
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1126 PM CDT MON APR 2 2007

IAC069-030436-
/O.EXP.KDMX.SV.W.0064.000000T0000Z-070403T0430Z/
FRANKLIN IA-
1126 PM CDT MON APR 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN COUNTY WILL EXPIRE AT
1130 PM CDT...

AT 1123 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

REPORT TORNADOES...WIND IN EXCESS OF 50 MPH...HAIL LARGER THAN ONE
HALF INCH...OR STORM DAMAGE BY CALLING LOCAL LAW ENFORCEMENT AND
ASKING THEM TO RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4269 9350 4255 9348 4257 9303 4291 9303

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 3:00 PM CDT, 7 hours 44 minutes earlier.

Area forecast discussion, Apr 2, 3:00 PM CDT, 7 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
300 PM CDT MON APR 2 2007

.SHORT TERM /TONIGHT/...

SFC ANALYSIS CONTINUES TO SHOW WARM FRONT JUST TO THE SOUTH OF THE
CWA THIS AFTERNOON...WITH MOISTURE RAPIDLY RETURNING AS EXPECTED.
GFS HAD A GOOD HANDLE ON LIGHT SHOWER ACTIVITY AND STRONG ELEVATED
THETA ADVECTION THAT BEGAN OVERNIGHT AND CONTINUES LATE MORNING
ALONG WEAK TROUGH ACROSS CENTRAL IA ATTM. MOISTURE PLUME BEGINNING
TO ADVANCE QUICKLY ACROSS OK/KS WITH LOWER 50 DEW POINTS ALREADY
APPROACHING KMCI. XPECT WARM FRONTAL BOUNDARY TO LIFT NORTH THIS
AFTERNOON WITH ELEVATED CONVECTION DEVELOPING ALONG THE BOUNDARY
DURING THE EVENING HOURS. AS THE CONVECTION GETS GOING THIS EVENING
ACROSS NORTHERN MO/EASTERN NE EXPECT IT TO LIFT NORTH AND BEGIN
TRACKING EAST NORTHEAST IN H700 FLOW AS CENTRAL ROCKIES SHORT WAVE
BEGINS TO INTERACT WITH MOISTURE/BOUNDARIES. MIDLVL WINDS OF
30-50KTS WILL BE SUFFICIENT FOR SUPERCELLS AND MAIN THREAT AGAIN
LARGE HAIL. DEPENDING ON STRENGTH OF BOUNDARY LAYER INVERSION...WIND
SHOULD NOT BE THE MAIN ISSUE. HOWEVER...PER SPC...IF BOUNDARY LIFTS
FAR ENUF NORTH...SOME SFC BASED CONVECTION COULD BE REALIZED IN THE
SOUTH. GFS PROGS BEST MUCAPE ACROSS SOUTH CENTRAL IA BETWEEN 03 AND
06Z. MODELS CONTINUE TO ADVERTISE WELL PRONOUNCED DEFORMATION ZONE
AND INCREASING THETAE AXIS FROM 06-12Z ACROSS EASTERN HALF OF CWA.
EXPECT THUNDER TO CONTINUE THRU THE NIGHT WITH DECENT QPF AMOUNTS
UPWARDS OF 1 INCH IN SOME OF THE HVR STORMS AS SFC LOW NOW IN
EASTERN CO AS LOW TRACKS EAST INTO SOUTHEAST IOWA BY 12Z TUES. WRF
MODEL HAS INITIATION BEGINNING 00 THIS EVE OVER NW IOWA. PREFER
GFS/RUC SOLN PLACEMENT FARTHER SOUTH AS SFC WINDS CONTINUE TO BACK
TO THE NORTHEAST ACROSS CENTRAL IA ATTM WITH INITIATION ALSO AROUND
THE 23 TO 01Z HOUR. ALSO...MOISTURE CONVERGENCE LOOKS TO BE
MAXIMIZED OVER SOUTHEAST NEBRASKA AT START...WITH SOME CU ALREADY
DEVELOPING THERE AT 18Z THIS AFTERNOON. GFS BUFR SOUNDINGS FOR THE
AFTERNOON EVE CONTINUE TO SHOW BEST INSTABILITY WILL BE I80 SOUTH
WITH LIMITED TO NO INSTABILITY NORTH OF US 20. THUS...ATTM FEEL BEST
SVR THREAT OVER THE SOUTHERN HALF OF THE AREA FOR THIS EVENING AND
OVERNIGHT HOURS. SOUNDINGS SHOW LITTLE SFC BASED ISSUES OVER
SOUTHERN IOWA...ALONG THE SOUTHERN TIER ONE BORDER...SOME HINT AT
SFC BASED POSSIBLE LATE THIS EVENING AND THROUGH 06Z. AFTER THE LOW
TRACKS EAST TUESDAY...PRESSURE RISES AND STRONG GRADIENT MAKE FOR A
BREEZY DAY WITH WIND ADV PROBABLE OVER PORTIONS OF THE CWA FOR
TUESDAY. BOUNDARY LAYER WILL REMAIN WELL MIXED DURING THE NIGHT
HOURS FOR TUESDAY NIGHT AND WED...WITH WINDS TO 30 MPH FOR AN
EXTENDED PERIOD OF TIME.

.LONG TERM /TUESDAY THROUGH MONDAY/...
REMAINDER OF THE PACKAGE LOOKS SIMILAR TO THE PAST FEW DAYS MODEL
RUNS. COLDER TEMPS WILL BE THE NORM WITH LITTLE CHANGE THROUGH THE
WEEKEND. THOUGH HIGH PRESSURE WILL BE BUILDING ACROSS THE AREA
...SUFFICIENT ENERGY ROTATING AROUND THE PARENT H500 LOW OVER
EASTERN CANADA AND THE GREAT LAKES WILL PROVIDE FOR REINFORCING
SHOTS OF COLD AIR ACROSS THE UPPER MIDWEST AND CENTRAL PLAINS. AT
WORST...EXPECT SOME CLOUDS/FLURRIES/SPRINKLES WITH THIS PATTERN
THOUGH ATTM...DIFFICULT TO PEG HOW FAR WEST/SOUTH TO EXTEND.
NORTHEAST WOULD BE MOST IN LINE FOR ANY PERSISTENT ACTIVITY.
GEM/EURO STILL HAVE THE NOD AS FOR TIMING AND HAVE CONTINUED COOL
PATTERN AND TEMPS THROUGH 7 DAY PERIOD AS LITTLE CHANCE THAT H500
TROUGH WILL BE MOVING EAST WITH BLOCKING FLOW IN PLACE.  THUS...MADE
LITTLE CHANGES TO OUT PERIODS OTHER THAN A FEW TEMP MODIFICATIONS
SINCE YESTERDAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

REV
Hazardous weather outlook, Apr 2, 9:18 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
918 PM CDT MON APR 2 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-032045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
918 PM CDT MON APR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS NORTH OF U.S. HIGHWAY 30 CAN BE EXPECTED
THROUGH 4 OR 5 AM.  HAIL...UP TO GOLF BALL SIZE...WILL BE THE MAIN
THREAT WITH THESE STORMS WITH A SECONDARY THREAT FOR HIGH WIND.
AFTER MIDNIGHT...AN AREA OF STRONG TO SEVERE STORMS WILL MOVE IN OUT
OF NEBRASKA FROM U.S. HIGHWAY 30 SOUTH.  THESE STORMS WILL ADVANCE
EAST ACROSS THE SOUTH HALF OF THE STATE THROUGH THE NIGHT.  THE MAIN
THREAT FROM THESE STORMS WILL BE HAIL AND HIGH WINDS...WITH A LOW
THREAT FOR ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SOUTHEAST OF A
WATERLOO...DES MOINES...TO LAMONI LINE IN THE MORNING TUESDAY.
THESE STORMS ARE NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF THE STATE TONIGHT.

In the hours before

Local storm report, Apr 2, 10:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1005 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     HAIL             2 NW WILLIAMS           42.51N 93.57W
04/02/2007  E1.00 INCH       HAMILTON           IA   LAW ENFORCEMENT

&&

JJOHNSON
Local storm report, Apr 2, 10:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1006 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     HAIL             5 NNW FORT DODGE        42.58N 94.20W
04/02/2007  M1.00 INCH       WEBSTER            IA   TRAINED SPOTTER

            PEA AND QUARTER SIZED HAIL REPORTED.

1000 PM     HAIL             2 W HAMPTON             42.74N 93.24W
04/02/2007  E0.88 INCH       FRANKLIN           IA   TRAINED SPOTTER

&&
Local storm report, Apr 2, 10:09 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1009 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             LAKE CITY               42.27N 94.73W
04/02/2007  M0.88 INCH       CALHOUN            IA   LAW ENFORCEMENT

&&

VACHALEK
Local storm report, Apr 2, 10:11 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1011 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     HAIL             DUNCOMBE                42.47N 94.00W
04/02/2007  E0.88 INCH       WEBSTER            IA   PUBLIC

            HAIL FELL FOR ABOUT 10 MINUTES.

&&
Local storm report, Apr 2, 10:12 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1012 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     HAIL             7 E KAMRAR              42.39N 93.59W
04/02/2007  E1.00 INCH       HAMILTON           IA   NWS EMPLOYEE

1003 PM     HAIL             DUNCOMBE                42.47N 94.00W
04/02/2007  E0.88 INCH       WEBSTER            IA   TRAINED SPOTTER

&&

CCOGIL
Local storm report, Apr 2, 10:25 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1025 PM CDT MON APR 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             ALDEN                   42.51N 93.38W
04/02/2007  E1.00 INCH       HARDIN             IA   TRAINED SPOTTER

&&

JJOHNSON

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:02 PM CDTSevere Thunderstorm WarningDMXHumboldt, Webster, Wright43 min
Apr 2, 9:20 PM CDTSevere Thunderstorm WarningDMXHamilton40 min
Apr 2, 9:24 PM CDTSevere Thunderstorm WarningDMXFranklin36 min
Apr 2, 9:34 PM CDTSevere Thunderstorm WarningDMXWebster41 min
Apr 2, 9:41 PM CDTSevere Thunderstorm WarningDMXGrundy34 min
Apr 2, 9:45 PM CDTSevere Thunderstorm WarningDMXWright45 min
Apr 2, 9:50 PM CDTSevere Thunderstorm WarningDMXCalhoun55 min
Apr 2, 9:57 PM CDTSevere Thunderstorm WarningDMXHardin33 min
Apr 2, 9:59 PM CDTSevere Thunderstorm WarningDMXHamilton46 min
Apr 2, 10:02 PM CDTSevere Thunderstorm WarningDMXFranklin43 min
Apr 2, 10:20 PM CDTSevere Thunderstorm WarningDMXBlack Hawk40 min
Apr 2, 10:28 PM CDTSevere Thunderstorm WarningDMXHardin47 min
Apr 2, 10:33 PM CDTSevere Thunderstorm WarningDMXSac42 min
Apr 2, 10:47 PM CDTSevere Thunderstorm WarningDMXHamilton43 min
Apr 2, 10:49 PM CDTSevere Thunderstorm WarningDMXGrundy41 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningDMXWebster65 min
Apr 2, 10:58 PM CDTSevere Thunderstorm WarningDMXBlack Hawk47 min
Apr 3, 1:38 AM CDTSevere Thunderstorm WarningDMXCass37 min
Apr 3, 1:44 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll, Crawford46 min
Apr 3, 2:13 AM CDTSevere Thunderstorm WarningDMXHardin47 min
Apr 3, 2:20 AM CDTSevere Thunderstorm WarningDMXDallas, Guthrie40 min
Apr 3, 2:23 AM CDTSevere Thunderstorm WarningDMXGreene37 min
Apr 3, 2:27 AM CDTSevere Thunderstorm WarningDMXGrundy33 min
Apr 3, 2:32 AM CDTSevere Thunderstorm WarningDMXPolk43 min
Apr 3, 3:04 AM CDTSevere Thunderstorm WarningDMXDecatur, Ringgold41 min
Apr 3, 3:11 AM CDTSevere Thunderstorm WarningDMXClarke34 min
Apr 3, 3:27 AM CDTSevere Thunderstorm WarningDMXLucas48 min
Apr 3, 3:38 AM CDTSevere Thunderstorm WarningDMXMarion37 min
Apr 3, 3:45 AM CDTSevere Thunderstorm WarningDMXDecatur, Wayne42 min
Apr 3, 3:56 AM CDTSevere Thunderstorm WarningDMXMonroe49 min
Apr 3, 4:02 AM CDTSevere Thunderstorm WarningDMXMahaska43 min
Apr 3, 4:44 AM CDTSevere Thunderstorm WarningDMXDavis46 min
Apr 3, 2:05 PM CDTWind AdvisoryDMXAppanoose, Black Hawk, Boone, Bremer, Butler, Calhoun and 34 more17 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.